# SDR HNAA0800185

- Difficulty date: May 31, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BV00330012150
- Part serial: DC0604
- Condition: Burned
- Location: Cabin Lights
- Part time: 29,199 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR WHEN OVERHEAD LIGHT SELECTED ON, AT ROWS 9 THRU 11.  INSPECTED AND FOUND ODOR COMES FROM ROW 9/10 AC OVERHEAD BULBS.  REMOVED BOTH BULBS FROM OVERHEAD LIGHT SOCKETS 9/10 AC.  PULLED C/B S2 ON RT C/B PANEL IAW SP 33.1 MEL 31MAY 08 15:47 PHL C15211 33-2 CABIN INTERIOR NORMAL LIGHTING SYSTEM JUN 08 03:42 ROA FOUND SOCKET AFT AT ROW9 AC BURNT AND SMOKED.  REPLACED SOCKET AND BALLAST IAW 33-00.  OPS CHECK GOOD.  CLEARED MEL.  (S)
